Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8220
Title: Monadic dynamic algebras
Authors: Pinto, S. Marques 
Oliveira-Martins, M. Teresa 
Pinto, M. Céu 
Issue Date: 2006
Citation: MLQ. 52:2 (2006) 134-150
Abstract: The main purpose of this work is to introduce the class of the monadic dynamic algebras (dynamic algebras with one quantifier). Similarly to a theorem of Kozen we establish that every separable monadic dynamic algebra is isomorphic to a monadic (possibly non-standard) Kripke structure. We also classify the simple (monadic) dynamic algebras. Moreover, in the dynamic duality theory, we analyze the conditions under which a hemimorphism of a dynamic algebra into itself defines a quantifier. (© 2006 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)
URI: http://hdl.handle.net/10316/8220
DOI: 10.1002/malq.200510022
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf210.34 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

4
checked on Nov 11, 2022

WEB OF SCIENCETM
Citations 10

4
checked on Aug 2, 2022

Page view(s) 50

425
checked on Nov 28, 2022

Download(s)

289
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.